# SDR MASA200602006

- Difficulty date: July 31, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 7,245 hours, 5,295 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5001 CLT - INBD FLT SPOILERON AND INBD FLT SPOILERS CAUTION MSG IN FLIGHT.  MX RESET THE SYSTEM.
